MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.99312

Медицинская библиотека · Cureus · 2025

Spontaneous Heparin-Induced Thrombocytopenia Following Orthopedic Surgery.

Korolyov Aleksey, Hu Rong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Heparin-induced thrombocytopenia (HIT) is a life-threatening complication most commonly associated with exposure to heparin. Timely recognition of suspected HIT is vital, as early intervention is associated with improved outcomes and a decreased mortality rate. Spontaneous HIT is a rare form that occurs in the absence of heparin exposure. Here, we report the case of an 83-year-old patient diagnosed with spontaneous HIT after undergoing knee replacement surgery.

Для цитирования: Korolyov Aleksey, Hu Rong. Spontaneous Heparin-Induced Thrombocytopenia Following Orthopedic Surgery.. Cureus. 2025. DOI: 10.7759/cureus.99312.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.